# SDR 9509182291

- Difficulty date: June 7, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N291US
- Make and model: Boeing 727251
- Aircraft serial: 21379
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Accy Unit
- Part number: 656021132
- Condition: Malfunctioned
- Location: Landing Gear
- Part time: 27,583 hours
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING APPROACH UPON LANDING GEAR EXTENSION, THREE GREEN AND THREE RED GEAR LIGHTS ILLUMINATED.  RECYCLED GEAR WITH PROPER INDICATION, LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE REPLACED THE LANDING GEAR ACCESSORY UNIT, OPERATIONAL CHECK NORMAL.
